# SDR ASAA2023101345635

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,527 hours, 9,214 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND FAIL - AT 30' IN FLARE, APROACH WARN AND AUTO PILOT DISCONNECT. GROUNDED - YES. DFCS BITE SHOWS FLT LEG 1 CHANNEL A 22-11415 & 22-11479, CHANNEL B' 22-11323 & 22-11006, ALL LRU TESTS PASSED FIM 22-11 TASK 801, PERFORMED LAND VERIFIED TEST PASSED AMM 22-11-00/201, NO HISTORY LAST 60 DAYS.
